# SDR R61A202002220222

- Difficulty date: February 2, 2020
- Submitted: February 22, 2020
- Operation: Air carrier
- Aircraft: N232JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000225
- Aircraft time: 30,921 hours, 19,044 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 17012118001
- Condition: Corroded
- Location: Frames 13-16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND FWD WET CORROSION ON 9 HOLE DOUBLER FR13-16 AS MARKED. REMOVED CORROSION BY BLENDING
AT 9 HOLE DOUBLER BETWEEN FRAMES 13-16 (FWD WET AREA). MATERIAL REMOVED:H-100% NOMINAL .050" REMAINING .000" OUT OF LIMITS. REF EMB SRM 53-10-10/AD06 SRM
51-10-03. REMOVED AND REPLACED DOUBLER REF SRM 51-40-08. APPLIED TOP COAT TO RIVETS REF SRM 51-23-06. A/C REMAINS IN CHECK.
